# SDR AALA982121

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 148-153
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CUSP BELOW FORWARD GALLEY DRAIN PAN CORRODED, FORWARD OF FORWARD SERVICE DOOR STATION 148-152.  INSTALLED CUSP DOUBLER PER AARD 53-00-00-02 AND REPLACED GALLEY DRAIN PAN.  (M)
